- -

Continuous utility functions on submetrizable hemicompact k-spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Continuous utility functions on submetrizable hemicompact k-spaces

Show full item record

Caterino, A.; Ceppitelli, R.; Maccarino, F. (2009). Continuous utility functions on submetrizable hemicompact k-spaces. Applied General Topology. 10(2):187-195. doi:10.4995/agt.2009.1732.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86700

Files in this item

Item Metadata

Title: Continuous utility functions on submetrizable hemicompact k-spaces
Author:
Issued date:
Abstract:
[EN] Some theorems concerning the existence of continuous utility functions for closed preorders on submetrizable hemicompact k-spaces are proved. These spaces are precisely the inductive limits of increasing sequences of ...[+]
Subjects: Closed preorder , Jointly continuous utility function , Hemicompact , Submetrizable , k-space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1732
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1732
Type: Artículo

This item appears in the following Collection(s)

Show full item record